MAUDE Adverse Event Report: Centinel Spine, LLC Prodisc C Vivo US Implant, Medium, 5mm; PROSTHESIS, INTERVERTEBRAL DISC

Centinel Spine, LLC Prodisc C Vivo US Implant, Medium, 5mm; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVM5
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a 2-level prodisc c vivo device on (b)(6) 2025.The patient reporting having neck pain.Imaging showed that the implant had migrated anteriorly and possible osteolysis.The implants were removed on (b)(6) 2026 and the patient was fused.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.A patient was implanted with a 2-level prodisc c vivo device on (b)(6) 2025.The patient reporting having neck pain.Imaging showed that the implant had migrated anteriorly and possible osteolysis.The implants were removed on (b)(6) 2026 and the patient was fused.A dhr review found no anomalies associated with this complaint.Complaint trending found that the rate of complaints is within the level outline in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The devices were not returned following the removal surgery, therefore device evaluation could not be performed.Imaging was provided that showed the implants had migrated anteriorly.There no anomalies identified during the complaint investigation.The removal was completed due to implant migration.The submission is 1 of 2 devices involved in this event.

Brand Name
Prodisc C Vivo US Implant, Medium, 5mm
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
Centinel Spine, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
Fruh Verpackungstechnik AG
allmendstrasse 47
fehraltorf, che 8320
SZ   8320
Manufacturer Contact
jasmine carrillo
900 airport road
suite 3b
west chester, PA 19380
MDR Report Key50772989
Report Number3007494564-2026-00085
Device Sequence Number15808726
Product Code MJO
UDI-Device Identifier00843193113672
UDI-Public(01)00843193113672(17)300228(10)2025-0262
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVM5
Device Catalogue NumberN/A
Device Lot Number2025-0262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale